Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Painful feet, burning sensation, not diabetic. Taken Neurontin. Now red arms. Side effect?

i went to the doc with painful feet and burning sensation, he send for tests but told me it was probably neuropathy. i am not a diabetic and they had done tons of blood work on me including thyroid . he send 300 mg. neurontin at bed time. the next day i have experience red and hot arms, hands and painful feet, i think i see some pinkish on my face. i wonder if its and odd side effect of the medicine.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, it could be a side-effect or an allergy to the medication you are on .

Do consult the doctor who has advised the medication and get it replaced with a safer variety.

Also take a dose of antihistaminics like Benadryl which will reduce the symptoms of allergy and bring you to comfort.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor